Revista Matemática Iberoamericana

Full-Text PDF (186 KB) | Metadata | Table of Contents | RMI summary
Volume 31, Issue 4, 2015, pp. 1415–1422
DOI: 10.4171/RMI/874

Published online: 2015-12-23

The index of symmetry of a flag manifold

Fabio Podestà[1]

(1) Universita di Firenze, Italy

We study the index of symmetry of a compact generalized flag manifold $M = G/H$ endowed with an invariant Kähler structure. When the group $G$ is simple we show that the leaves of symmetry are irreducible Hermitian symmetric spaces which depend only on the invariant complex structure and we estimate their dimension

Keywords: Homogeneous manifolds, flag manifolds, symmetric spaces

Podestà Fabio: The index of symmetry of a flag manifold. Rev. Mat. Iberoam. 31 (2015), 1415-1422. doi: 10.4171/RMI/874